Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 1, NWS State College, PA

February 24, 2016Adams County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Feb 24, 2016, 5:36 PM EST for Adams County, York County, Pennsylvania. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2016, 5:36 PM EST (22:36 UTC)
Expired
Feb 24, 2016, 6:15 PM EST
In force
39 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Adams County, PA, York County, PA

The radar

The State College radar (KCCX), 126 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 6:10 PM ESTTSTM WND DMGWellsville, PANUMEROUS TREES REPORTED DOWN COUNTYWIDE.
Feb 24, 6:24 PM ESTTSTM WND DMG1 Ne Spring Grove, PATREE DOWN ON A HOME ALONG ROUTE 116 IN JACKSON TWP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 3:20 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.6 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2016-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2016-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 495 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
382 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
495 m²/s²
0-3 km storm-relative helicity
559 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

295 
WUUS51 KCTP 242236
SVRCTP
PAC001-133-242315-
/O.NEW.KCTP.SV.W.0001.160224T2236Z-160224T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
536 PM EST WED FEB 24 2016

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  WESTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 615 PM EST

* AT 535 PM EST...DOPPLER RADAR INDICATED A LINE OF STRONG TO SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
  ROUZERVILLE TO NEAR THURMONT TO NEAR POINT OF ROCKS...AND MOVING
  NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WEIGELSTOWN...YORK...PARKVILLE...HANOVER...GETTYSBURG...LOWER
  ALLEN...LAKE HERITAGE...VALLEY GREEN...SHILOH...BONNEAUVILLE...
  LITTLESTOWN...MCSHERRYSTOWN...SIDDONSBURG...PENNVILLE...HAMPTON...
  GLEN ROCK...YORK AIRPORT...LAKE MEADE...CASHTOWN AND ORRTANNA.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 240 AND 241...AND
FROM MILE MARKERS 243 TO 245.
 INTERSTATE 83 FROM MILE MARKERS 20 TO 39.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. ALTHOUGH A TORNADO
IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

&&

LAT...LON 3994 7747 3999 7740 4003 7719 4015 7703
      4016 7697 4016 7691 4019 7693 4019 7691
      4020 7693 4022 7690 4021 7687 4022 7685
      4020 7682 4017 7675 4013 7674 4008 7668
      3972 7674 3972 7746
TIME...MOT...LOC 2235Z 223DEG 47KT 3979 7750 3960 7730 3928 7743 

$$

RXR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 4:57 PM EST, 39 minutes earlier.

Area forecast discussion, Feb 24, 4:57 PM EST, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
457 PM EST WED FEB 24 2016

.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM OVER WESTERN KY AT MID AFTERNOON WILL
STRENGTHEN AS IT LIFTS NORTHEAST ACROSS THE UPPER OHIO VALLEY AND
LOWER GREAT LAKES REGION. WIDESPREAD MODERATE TO LOCALLY HEAVY
RAIN IS EXPECTED. STRONG TO POTENTIALLY DAMAGING WINDS ARE
POSSIBLE FROM LATE THIS AFTERNOON INTO THE EVENING ALONG A FAST
MOVING LINE OF HEAVY SHOWERS/THUNDERSTORMS. GUSTY NORTHWEST WINDS
WILL DIRECT COLDER AIR INTO THE AREA BEHIND THE DEPARTING STORM
SYSTEM FOR THE SECOND HALF OF THE WEEK. RAIN WILL MIX WITH AND
CHANGE TO SNOW ON THURSDAY OVER WESTERN PENNSYLVANIA WITH A LIGHT
ACCUMULATION BY FRIDAY MORNING.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
TORNADO WATCH #28 IN EFFECT UNTIL 04Z FOR ADAMS...LANCASTER AND
YORK COUNTIES. AREA WILL BE ON THE FAR NORTHERN PERIPHERY OF WARM
SECTOR IN HIGHLY SHEARED ENVIRONMENT. HEAVY RAIN...DAMAGING WINDS
AND ISOLATED TORNADOES WILL BE POSSIBLE.

AS UPPER LOW OVER OHIO VALLEY AND ASSOCIATED OCCLUDING SFC FRONT
MOVE EAST TOWARD THE REGION THIS AFTN AND EVENING...EXPECT
INCREASE IN COVERAGE IN RAIN SHOWERS FROM SOUTH NORTH. AREAS OF
HEAVY RAIN WILL CONTINUE INTO EVENING HOURS. BUDDING INSTABILITY
AND IMPRESSIVE WIND FIELDS ALOFT LOOK TO GATHER TO SUPPORT A LATE
WINTER SEVER OUTBREAK ACROSS PARTS OF THE MID ATLANTIC LATE THIS
AFTN AND EVENING. ENHANCED OUTLOOK POSTED OVER EASTERN PA.

THE ANOMALOUS MOISTURE VALUES COMBINED WITH STRONG DIFLUENT FLOW
ALOFT/BOUNDARY LAYER CONVERGENCE WILL SUPPORT POTENTIAL FOR
ORGANIZED FRONTAL OR PRE- FRONTAL CONVECTION ALONG/AHEAD OF A
STRONG COLD FRONT RACING EAST- NORTHEAST FROM THE SOUTHERN
APPALACHIANS AND ACROSS THE MID ATLANTIC STATES. WHILE THE AREA OF
PCPN WILL BE QUITE PROGRESSIVE...THE PATTERN IS FAVORABLE FOR
LOCALIZED HEAVY RAIN RATES/FLOODING RISK ESPECIALLY WITH CENTRAL
PA FFG VALUES RATHER LOW. THEREFORE WPC HAS MAINTAINED RISK FOR
EXCESSIVE RAINFALL AND WILL CONTINUE TO HIGHLIGHT IN HWO. UTILIZED
WPC GUIDANCE FOR QPF AMTS WHICH RANGE BTWN 0.75 INCHES IN THE
LAURELS TO ~ 1.50 INCHES FOCUSED INTO THE THE SOUTHERN
POCONOS/ENDLESS MTNS WHERE TERRAIN ENHANCEMENT WILL BE MAXIMIZED.

HEAVY RAIN/SEVERE WX RISK SHOULD END BY MIDNIGHT WITH LINGERING
LIGHT RAIN/SHOWERS INTO EARLY THURSDAY MORNING. SNOW MAY BEGIN TO
MIX WITH RAIN OVER THE HIGHER TERRAIN ALONG THE WESTERN ALLEGHENIES
AS COLDER AIR BEGINS TO FILTER IN BEHIND INCREASINGLY GUSTY NW WINDS.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
NO BIG CHANGES TO THE FORECAST DURING THIS PERIOD AS LATEST
PROJECTIONS REMAIN CONSISTENT WITH DEPARTING STORM.

PERSISTENT/STRONG COLD ADVECTION WRAPPING INTO CENTRAL PA BEHIND
THE DEPARTING STORM TRACKING INTO THE ST. LAWRENCE VALLEY SHOULD
TRANSITION RAIN TO SNOW OVER THE WESTERN ALLEGHENIES ON THURSDAY.
MARGINALLY WARM BLYR TEMPS AND ROAD SFC MAY BE A LIMITING FACTOR
FOR ACCUMULATIONS INITIALLY. THE COMBINATION OF LAKE
EFFECT/ENHANCED UPSLOPE SNOW AND DECAYING COMMA HEAD/DEFORMATION
ZONE SHOULD YIELD A GENERAL 1-3 INCHES BY FRIDAY MORNING. WIND
GUSTS IN THE 25 TO 35 MPH RANGE ARE LIKELY ON THURSDAY WITH PEAK
GUSTS AROUND 40 MPH POSSIBLE ON THE RIDGES IN SOUTHWEST PA. LAKE
EFFECT/UPSLOPE SNOW SHOWERS GRADUALLY TAPER DOWN ON FRIDAY AND
COME TO AN END FRI NGT AS WEAK RIDGE OF HIGH PRESSURE SLIDES INTO
THE AREA.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
TEMPERATURES SHOULD MODERATE NICELY SAT-SUN AS SW FLOW ERODES COLD
AIR...AND 850MB TEMPS GO BACK ABOVE 0C ON SUNDAY. MODEL CONSENSUS
SHOWS LOW PRES TRACKING FROM THE MIDWEST ACROSS THE LOWER GREAT
LAKES INTO NORTHERN NEW ENGLAND SUN-MON...BRINGING RISK OF
RAIN/SNOW TO START NEXT WEEK. GFS/ECMWF DIVERGE ON THE SFC
PATTERN TOWARD THE MIDDLE OF NEXT WEEK...WITH GFS LATCHING ON AND
SLOWING A SOUTHERN STREAM WAVE WHILE ECMWF IS MORE
PROGRESSIVE....KEEPING THIS PORTION OF FORECAST IS LOW CONFIDENCE.

&&

.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...

A FRONTAL SYSTEM WILL SWEEP ACROSS THE REGION THIS EVENING AND
OVERNIGHT BRINGING WIDESPREAD MVFR/IFR ALONG WITH THE THREAT FOR
ISOLATED SEVERE WIND GUSTS WITH A LINE OF THUNDERSTORMS THAT WILL
TRAVERSE THE REGION THROUGH 01Z.

FROM EARLIER...

AFTER A BREAK IN PCPN THROUGH THE DAY...STEADIER/HEAVIER RAIN
SHOWERS...AND THE POSSIBILITY OF A FEW RUMBLES OF THUNDER WILL
ARRIVE LATER THIS AFTERNOON AS A STRONGER STORM TRACKS NORTHEAST
FROM THE OHIO VALLEY TOWARD THE EASTERN GREAT LAKES. ANOTHER
CONCERN IS A LOW LEVEL JET TRACKING ACROSS THE REGION LATE THIS
AFTERNOON AND EARLY EVE. EXPECT LLWS WITH WINDS ALOFT OF 60 TO 70
KTS AROUND 2KFT. THIS WIND SHEAR SHOULD BEGIN PERSIST THROUGH 00Z
TO 03Z THURSDAY AS THE JET EXITS THE REGION.

EXPECT CONDITIONS TO SLOWLY IMPROVE BETWEEN 03Z TO 09Z FROM THE
SOUTH TO THE NORTH. IFR SHOULD IMPROVE TO MVFR BETWEEN 00Z TO 06Z
AND FROM MVFR TO VFR BETWEEN 09Z TO 12Z THURSDAY.

OUTLOOK...

THU...WINDY. PM SHSN/REDUCED VSBYS POSS...MAINLY W MTNS.

FRI...WINDY...ESP EAST. AM SHSN/REDUCED VSBY POSS W MTNS.

SAT-SUN...NO SIG WX EXPECTED.

MON...RAIN SHOWERS TURNING TO SNOW SHOWERS. LOW CIGS/VSBYS
LIKELY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 PM EST THIS EVENING FOR PAZ056>059-
063>066.

&&

SYNOPSIS...GARTNER/STEINBUGL
NEAR TERM...DEVOIR/GARTNER/STEINBUGL
SHORT TERM...STEINBUGL
LONG TERM...RXR/STEINBUGL
AVIATION...LA CORTE/GARTNER
Hazardous weather outlook, Feb 24, 3:21 PM EST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
321 PM EST WED FEB 24 2016

PAZ019-026>028-035>037-041-042-045-046-049>053-252030-
SOUTHERN CENTRE-HUNTINGDON-MIFFLIN-JUNIATA-FULTON-FRANKLIN-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
321 PM EST WED FEB 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. LOCALIZED MINOR FLOODING IN AREAS OF POOR DRAINAGE AND
STRONG TO POTENTIALLY DAMAGING WIND GUSTS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010>012-017-018-024-025-033-034-252030-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-CAMBRIA-BLAIR-SOMERSET-BEDFORD-
321 PM EST WED FEB 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

LOCALIZED MINOR FLOODING IN AREAS OF POOR DRAINAGE ARE POSSIBLE
THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ064>066-252030-
ADAMS-YORK-LANCASTER-
321 PM EST WED FEB 24 2016

...TORNADO WATCH 28 IN EFFECT UNTIL 11 PM EST THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ056>059-063-252030-
PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
321 PM EST WED FEB 24 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING. LOCALIZED MINOR FLOODING IN AREAS OF POOR DRAINAGE
AND STRONG TO POTENTIALLY DAMAGING WIND GUSTS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Feb 24, 4:59 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
459 PM EST WED FEB 24 2016

PAZ036-242230-
FRANKLIN PA-
459 PM EST WED FEB 24 2016

...THIS IS A SPECIAL WEATHER STATEMENT FOR FRANKLIN COUNTY UNTIL 530
PM EST...

AT 458 PM EST...DOPPLER RADAR INDICATED A THUNDERSTORM WITH STRONG
WIND GUSTS NEAR ST. THOMAS...MOVING NORTHEAST AT 60 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

THIS SHOWER WILL BE NEAR...
  UPPER STRASBURG...CHAMBERSBURG AND SCOTLAND AROUND 510 PM EST.

OTHER LOCATIONS IMPACTED BY THIS SHOWER INCLUDE UPTON...WILLIAMSON...
ORRSTOWN...STATE LINE AND WHITETAIL SKI AREA.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 187 TO 193.
 INTERSTATE 81 FROM MILE MARKERS 0 TO 25.

LAT...LON 3972 7810 3983 7800 4000 7792 4006 7786
      4017 7779 4002 7751 3997 7745 3995 7747
      3991 7747 3972 7768
TIME...MOT...LOC 2158Z 217DEG 52KT 3988 7782

RXR
Special weather statement, Feb 24, 5:18 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
518 PM EST WED FEB 24 2016

PAZ026>028-036-056-063-064-242245-
MIFFLIN PA-CUMBERLAND PA-JUNIATA PA-HUNTINGDON PA-ADAMS PA-
FRANKLIN PA-PERRY PA-
518 PM EST WED FEB 24 2016

...SPECIAL WEATHER STATEMENT...

AT 517 PM EST...DOPPLER RADAR INDICATED GUSTY THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR BLACKLOG TO NEAR SHIPPENSBURG TO
BOONSBORO...AND MOVING NORTHEAST AT 50 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  BLACKLOG...SHIPPENSBURG AND EAST RUTHERFORD AROUND 520 PM EST.
  WALNUT BOTTOM...STRODES MILLS AND HONEY GROVE AROUND 525 PM EST.
  NEWVILLE...WALNUT AND BLOSERVILLE AROUND 530 PM EST.
  PLAINFIELD...LEWISTOWN AND HIGHLAND PARK AROUND 535 PM EST.
  CARLISLE SPRINGS...SCHLUSSER AND ALFARATA AROUND 540 PM EST.
  SHERMANSDALE...MCALISTERVILLE AND LAKE HERITAGE AROUND 545 PM EST.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE HUNTERSTOWN...EAST
SALEM...YORK SPRINGS...IDAVILLE AND LONGFELLOW.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 196 TO 231.
 INTERSTATE 81 FROM MILE MARKERS 15 TO 54.

LAT...LON 3972 7769 4000 7763 4045 7788 4085 7737
      4085 7736 4070 7735 4068 7725 4015 7703
      4007 7713 4001 7701 3994 7697 3989 7698
      3985 7696 3983 7700 3972 7700
TIME...MOT...LOC 2217Z 228DEG 53KT 4040 7773 4007 7755 3950 7767

RXR
Special weather statement, Feb 24, 5:24 PM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
524 PM EST WED FEB 24 2016

PAZ066-242330-
LANCASTER PA-
524 PM EST WED FEB 24 2016

...A STRONG THUNDERSTORM WILL AFFECT LANCASTER COUNTY UNTIL 630 PM
EST...

AT 523 PM EST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
GLEN ROY...MOVING NORTHEAST AT 55 MPH.

40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN LANCASTER
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...KIRKWOOD...WHITE
HORSE...BOWMANSVILLE...GOODVILLE AND CHRISTIANA.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 286 TO 295.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3980 7615 4028 7609 4014 7587 4011 7594
      4004 7593 3996 7599 3987 7599 3988 7600
      3976 7606 3976 7608 3973 7610
TIME...MOT...LOC 2223Z 240DEG 49KT 3975 7601

MARTIN

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 2:38 PM ESTFlash Flood WatchCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 2 more6 hr
Feb 24, 4:54 PM ESTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Franklin, Fulton, Huntingdon and 9 more3 hr
Feb 24, 4:59 PM ESTSpecial Weather StatementCTPFranklin31 min
Feb 24, 5:18 PM ESTSpecial Weather StatementCTPAdams, Cumberland, Juniata, Mifflin, Perry27 min
Feb 24, 5:24 PM ESTSpecial Weather StatementCTPLancaster66 min
Feb 24, 6:03 PM ESTAreal Flood AdvisoryCTPCentre, Clinton, Columbia, Lycoming, Montour, Northumberland and 5 more3 hr
Feb 24, 6:10 PM ESTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, York80 min
Feb 24, 6:12 PM ESTSpecial Weather StatementCTPLycoming, Montour, Northumberland, Union33 min
Feb 24, 6:44 PM ESTSpecial Weather StatementCTPColumbia, Schuylkill, Sullivan31 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.